# SDR QXEA200602492

- Difficulty date: September 10, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 12,808 hours, 2,943 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CORROSION ON UNDERSIDE OF FLOOR AT AFT BAGGAGE FLOOR STATION X735 ON THE MATING SURFACE TOP PANEL APERTURE 144GZ.  REPAIRED IAW SRM 51-00-02, 51-21-00.
